Hope that works for you Rainy. Prayers for you.
I'm feeling alright again. Probably gonna stay at 250mg as my max for a while. Hoping something happens in the next fortnight because these symptoms are horrible. Will try 375mg in the new year I think.
Are you gonna do liver function tests? My results from the past few months came back exceptionally healthy so I'm not too worried about things. Especially with detoxing. I'm sure everything is gonna be fine.
I'll be praying.
Thank you so much UC, and thank you especially for the prayers, that really means a lot to me. You're in mine too.
I think 250mg is a great to have, are you there now the last few days?
I'm so happy to read your results come back healthy, what a relief!!!
I think I'm scheduling my lab work this week, money allowing.
How did you come to that conclusion?
Chronic adrenal stress will lead to vitamin C depletion, yes, but also a lot of other things (B12, carnitine...) And just taking vitamin C won't fix the problems associated with elevated beta-endorphin, or homocysteine.
Thank you so much for the reply.
Coming from BVT, one of the things we do is take high dosages of vit c.
Whenever I forgot the vit c, I would feel the same way I did a few days ago.
It's a very specific type of fatigue, but hard to describe.
Hence, my conclusion.
Could you tell a little bit more about
B12, carnitine and that list? Thank you
Rainy: You said you had a window here where you didn't have to work. How long is that window?
No shame in stepping down from the 500 mg dose imo. Still not sure if there's any value in it.
Definitely get a CMP done if you haven't already. If without insurance, just $29:
You can also check yourself for a positive Murphy's Sign:
Good luck my friend. Hoping you're not stuck in this bad spot for too long...
Thank you so much for your reply, it means a lot to me.
The window is closing soon, I got approved for half days for this week.
I will get the blood work done today, thank you for reminding me
I'm going to check out the Murphy sign right now.
Noticed you use duckduckgo, good to know I'm not the only one ;)
I agree with unsightlycignet regarding the psych issues. I started experiencing them even at 250mg after a few weeks on disulfiram.
It is a recognised side effect just like neuropathy, so maybe it could be worth backing off a little - especially as the mouse study would definitely suggest that lower doses are actually likely to be more effective. I'd consider that a real bonus of disulfiram, so there's no pressure to rush to 500mg.
Hi Jova and UC.
Yes you are both so right.
And in retrospect, I should have backed off a little.
It means so much that you guys are helping me.
I was able to weather through it and am currently having some improvement in the downwards psych spiral.
I will post my update in a bit.